# SDR AALA991188

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712AA
- Make and model: Boeing 727223
- Aircraft serial: 22468
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 1233
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER 16L CRACKED LEFT STATION 1233.  CUT OUT DAMAGED SECTION OF STRINGER.  INSTALLED DOUBLER REPAIR PER SRM 53-10-3.  (M)
